Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Heart Palpitation

Can anybody advice me the reason for heart palpitation, especially in the night just before going to bed or in sleep. I checked with my Dr who checked ECG Cholestrol etc and said no problem and gave some vitamin tablets, then it decreased, after one week again started. Anybody have similar experiences?
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  2295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I have these and they really used to freak me out. You can feel your heart skipping and sometimes it makes you have to catch your breath. It's very unsettling. I talked to my Dr. and I wore a monitor for a week. Unfortunately nothing showed up. I then wore another type of monitor for a month where it would constantly monitor my heart and if I had a palpitation I would press a button and it would record and retain the last minute of my heart rhythm. I would then call a phone number and transmit the results. In the end I had several heart tests run including a stress test, EKG's and sonogram. My Dr. eventually told me that I was having benign PVC's or Pre-Ventricular Contractions. He said they were harmless and many people have them...some more than others. A woman I work with was having hundreds of them a day for a while so she started taking medication which helped. For me it ended up that I also have high blood pressure and needed medication for that and a side affect of it is that it regulates heart rhythm so I haven't had them for a long time now...except occasionally. If you're worried be sure to get it checked out. It could be a valve problem or murmur, but you might also be one of the many people that have these totally benign PVC's. Concerning the vitamins you take, I have a perpetually low Magnesium which helps regulate heart rhythm. Perhaps you have this or a low Potassium and taking the vitamins helps with this. Best Wishes!!! :)
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor